# SDR IPXA2B76347

- Difficulty date: December 2, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U58177
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL HAS THREE .5" HOLES THROUGH UPPER SKIN.  FABRICATED NEW FLOOR PANEL IAW B747-5320-49233-A AND DWG 146U5817.
